Volume 10, Issue 3
A Novel Spectral Method for Burgers Equation on The Real Line

Yujian Jiao

East Asian J. Appl. Math., 10 (2020), pp. 532-548.

Published online: 2020-06

Preview Purchase PDF 101 869
Export citation
  • Abstract

A spectral method for the Burgers equation on the whole real line based on generalised Hermite functions is proposed. The generalised stability and convergence of the method are proved. Numerical results confirm the theoretical findings and demonstrate the efficiency of the algorithm.

  • Keywords

Burger equation on the real line, spectral method, nonlinear problem, generalised Hermite function.

  • AMS Subject Headings

41A30, 76M22, 65M70, 33C45, 65M12

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{EAJAM-10-532, author = {Yujian Jiao , }, title = {A Novel Spectral Method for Burgers Equation on The Real Line}, journal = {East Asian Journal on Applied Mathematics}, year = {2020}, volume = {10}, number = {3}, pages = {532--548}, abstract = {

A spectral method for the Burgers equation on the whole real line based on generalised Hermite functions is proposed. The generalised stability and convergence of the method are proved. Numerical results confirm the theoretical findings and demonstrate the efficiency of the algorithm.

}, issn = {2079-7370}, doi = {https://doi.org/10.4208/eajam.201119.070220}, url = {http://global-sci.org/intro/article_detail/eajam/16981.html} }
TY - JOUR T1 - A Novel Spectral Method for Burgers Equation on The Real Line AU - Yujian Jiao , JO - East Asian Journal on Applied Mathematics VL - 3 SP - 532 EP - 548 PY - 2020 DA - 2020/06 SN - 10 DO - http://dor.org/10.4208/eajam.201119.070220 UR - https://global-sci.org/intro/article_detail/eajam/16981.html KW - Burger equation on the real line, spectral method, nonlinear problem, generalised Hermite function. AB -

A spectral method for the Burgers equation on the whole real line based on generalised Hermite functions is proposed. The generalised stability and convergence of the method are proved. Numerical results confirm the theoretical findings and demonstrate the efficiency of the algorithm.

Yujian Jiao. (2020). A Novel Spectral Method for Burgers Equation on The Real Line. East Asian Journal on Applied Mathematics. 10 (3). 532-548. doi:10.4208/eajam.201119.070220
Copy to clipboard
The citation has been copied to your clipboard